MathSciNet Relay Station
MathSciNet bibliographic data
MR1778166 (2001h:16020b) 16P10
Corbas, B.; Williams, G. D. Rings of order $p\sp 5$. II. Local rings. J. Algebra 231 (2000), no. 2, 691–704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement